# SDR ASAA2023041142817

- Difficulty date: April 11, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 54,929 hours, 16,045 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/T ARM LIGHT INOP.A/T WORKS PROPERLY. GROUNDED - YES. PERFORMED INTENSITY CONTROL LIGHTING TEST OF MAIN CONTROL PANEL. B737-800 SSM 22-31-51. OPS CHK NORMAL.
